Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
THE FUNCTOR OF TORIC VARIETIES ASSOCIATED WITH WEYL CHAMBERS AND LOSEV-MANIN MODULI SPACES
VICTOR BATYREVMARK BLUME
Author information
JOURNAL FREE ACCESS

2011 Volume 63 Issue 4 Pages 581-604

Details
Abstract
A root system $R$ of rank $n$ defines an $n$-dimensional smooth projective toric variety $X(R)$ associated with its fan of Weyl chambers. We give a simple description of the functor of $X(R)$ in terms of the root system $R$ and apply this result in the case of root systems of type $A$ to give a new proof of the fact that the toric variety $X(A_n)$ is the fine moduli space $\overline{L}_{n+1}$ of stable $(n+1)$-pointed chains of projective lines investigated by Losev and Manin.
Content from these authors

This article cannot obtain the latest cited-by information.

© 2011 by THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top